# SDR UHLA2010051200047

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 13,420 hours, 7,442 cycles
- Engine: Ge CF348E5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2004100236
- Condition: Smoke
- Location: Nr 2
- Part time: 13,452 hours, 7,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT , 3000 FT, F/A CALLED COCKPIT AND REPORTED A CLOUD OF SMOKE IN THE CABIN AND A BURNING SMELL.  CAPTAIN DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MX PERFORMED ENGINE RUNS AND FOUND NO EVIDENCE OF SMOKE OR SMELL IN CABIN.  INSPECTED PACK 2 AND FOUND EVIDENCE OF COFFEE GROUNDS IN THE HEAT EXCHANGER AND DEFERRED PACK 2.  THE DEFERRAL WAS CLEARED 5/17/10 BY REPLACING THE ACM.
